Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Accordianist

4 Months On Low Dose Accutane, Still Oily

Recommended Posts

I'm a 180 lbs 6 foot male, I've been taking 10mg accutane for about 6 months.

It has helped a bit but I am still oily.

I've noticed my sebum is even waxier and thicker than ever before.

I've even noticed my scalp is oilier than ever before.

I know 10mg is basically minimal and I have no sides, I am stepping up to 20mg then higher if needed.

I wonder if anyone noticed extra thick sebum in relation to accutane, either during or after.

Edited by Accordianist

Share this post


Link to post
Share on other sites

10mg is low but I would think after 6 months you should have dried up by now!

I am on 20mg a day and I experienced a bucket load of oil in the first couple of weeks before it finally decreased and stopped.

Maybe trial a month on 20mg and see how you go.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×